# SDR IPXA12M72513

- Difficulty date: February 28, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 73,780 hours, 11,886 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7127U501
- Condition: Cracked
- Location: Bs 1256 L27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 27L CRACKED UNDER L-3 DOOR DRAIN PAN FWD END AT STA 1256. 750.  REPAIRED LONGERON 27L AT STA 1256.750 REF SRM 51-33-01, PAGE 30 AN AND 31, SRM 53-40-05, FIG 202, PAGE 20.
